# SDR AALA20031116

- Difficulty date: October 6, 2003
- Submitted: March 30, 2004
- Operation: Air carrier
- Aircraft: N652AA
- Make and model: Boeing 757223
- Aircraft serial: 24610
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ATL - FOUND EMERGENCY ESCAPE FLASHLIGHT INOPERATIVE AT THE AFT FLIGHT ATTENDANT LOCATION.  REPLACED BATTERIES. SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
